MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8502
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: unknown.Detailed description of event: ai translated: 1.Ref c8502: alexis laparoscopic system m 5-9cm, a.Unsterile: hair found back in the sealed package.Please return what to do with these pieces.Our operations quarter has noticed that a hair got caught in a sterile packed product.Event description in pcf: when taking the alexis, they saw a hair in the package (see pictures).Patient status: patient is ok.Type of intervention: they took a new alexis.
 
Additional Manufacturer Narrative
No lot number has been provided, however; the event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a loose hair inside the pouch.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Name of procedure being performed: unknown detailed description of event: ai translated: attached are some pictures of damaged, normally sterile, material.Ref (b)(4): alexis laparoscopic system m 5-9 cm.Unsterile: hair found back in the sealed package.Please return what to do with these pieces.Our operations quarter has noticed that a hair got caught in a sterile packed product.Event description in pcf: when taking the alexis, they saw a hair in the package (see pictures).Patient status: patient is ok.Type of intervention: they took a new alexis.

Brand Name
ALEXIS LAPAROSCOPIC SYSTEM
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20587419
Report Number2027111-2024-00890
Device Sequence Number8787613
Product Code KGW
UDI-Device Identifier00607915119935
UDI-Public(01)00607915119935
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC8502
Device Catalogue Number101357101
Device Lot Number1518782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown